# SDR GC4N200700001

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: General aviation
- Aircraft: N7088S
- Make and model: Raythn 390
- Aircraft serial: RB188
- Aircraft time: 135 hours
- Engine: Wilint FJ442A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Faulted
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER COMPLAINT FROM THE PILOT OF NOT GETTING A NOSE LANDING GEAR DOWN LIGHT STRAIT AWAY, PLACED THE AIRCRAFT ON JACKS AND CARRIED OUT 4 RETRACTIONS WHICH RESULTED IN 100 PERCENT FAILURE OF THE NOSE LANDING GEAR FULLY EXTENDING, AFTER FAULT FINDING WE BELIEVE THE NOSE LANDING GEAR ACTUATOR TO BE FAULTY, A PART IS ON ORDER FROM MFG.
